# SDR SWIA202053098

- Difficulty date: September 10, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Cracked
- Location: Bs 409 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.00+128 LBL 18 INTERIOR BULKHEAD POST POSSIBLE CRACK OUTER BOTTOM AFT CORNER AREA, MARKED.  C-CHECK RO 10/4/2020.  PERFORMED NDT ON FS 409.00+128 LBL INTERIOR BULKHEAD POS, REF CRJ 200 AMM NDTM PART 6, 51-20-06.  VERIFIED CRACK.  REMOVED AND INSTALLED NEW 409+128 LBL 18 POST, REF CRJ 200 SRM DWG REO.  COMPLIED WITH TASK CARD.  RESTORED FINISH AND PERFORMED PRESSURE LEAK CHECK.  LEAK CHECK GOOD.
